Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Hye Young Jang 3 Articles
Factor Analysis of Intoxicated Patients Disposition in Pediatric Emergency Department
Hyun Jung Lee, Youngsoon Cho, Hye Young Jang, Hoon Lim, Bo Young Hwang
J Korean Soc Clin Toxicol. 2018;16(1):15-24.   Published online June 30, 2018
DOI: https://doi.org/10.22537/jksct.2018.16.1.15
  • 75 View
  • 0 Download
AbstractAbstract PDF
Purpose: This study was conducted to analyze the factors associated with intoxicated patient's disposition in the pediatric emergency department. Methods: We retrospectively evaluated pediatric intoxicated patients visiting the pediatric emergency department of a hospital between January 1, 2011 and December 31, 2013. Specifically, we analyzed the association between hospitalization recommended rate and the following variables: patient age group, symptoms, intentional poisoning, decontamination and toxic level of substance. Results: We collected data from 345 patients. A high incidence was noted in the 1-4 years of age group and 10-15 years of age group. Unintentional poisoning occurred in 306 patients (88.7%). A total of 115 patients (33.3%) had symptoms when visiting. Forty three patients (12.5%) ingested cleaning substances, which was the most common agent. Potentially-toxic level was the most common level of the substance. The hospitalization recommended rate associated with visits in 2011 was 2.5 times greater than in 2012 and 2013, decontamination was 2.0 times greater than no decontamination, and poisoning with potentially-toxic substances was 2.6 times greater than poisoning with other toxic substances. Additionally, the hospitalization recommended rate associated with symptomatic patients was 2.4 times greater than that of asymptomatic patients and intentional poisoning was 2.4 times greater than unintentional poisoning. Conclusion: Patients with decontamination, ingestion of potentially-toxic substances, symptoms and intentional poisoning had increased hospitalization rates. In addition, the hospitalization rate for patients who visited in 2011 was greater than that of patients who visited in 2012 or 2013.
A Case of Electrocardiographic Change Associated with Anaphylaxis
Dong Hoon Lee, Hye Young Jang, Eun Kyung Eo, Koo Young Jung
J Korean Soc Clin Toxicol. 2004;2(1):12-14.   Published online June 30, 2004
  • 70 View
  • 1 Download
AbstractAbstract PDF
Anaphylaxis is a systemic allergic reaction which can bring fatal results. The common symptoms are erythema, angioedema, urticaria, hypertension and dyspnea. However, in very few cases, ST segment changes in the electrocardiogram can be seen. This is a case of a 51 year old female with normal heart function who showed reversible ST segment depression during anaphylaxis caused by a $H_2$-blocker agent. The cause of ST segment changes during anaphylaxis is thought to be the result of coronary vasospasm mediated by various factors.
Two Cases of Acute Intoxication of Endosulfan
Sang Jin Lee, Hye Young Jang, Eun Kyung Eo, Koo Young Jung
J Korean Soc Clin Toxicol. 2003;1(1):47-50.   Published online June 30, 2003
  • 65 View
  • 2 Download
AbstractAbstract PDF
Endosulfan, one of organochlorine insecticides, is $gamma$-aminobutyric acid (GABA) antagonist. In sufficient dose, this pesticide lower the seizure threshold and produce CNS stimulation, with resultant seizures, respiratory failure, and death. In patients with endosulfan intoxication, the first manifestation of toxicity is largely a generalized seizure without prodromal signs or symptoms. So the management of airway and seizure control are essential for survival and prognosis of intoxicated patients. We report two cases of acute endosulfan poisoning who manifest 'status epilepticus' similarly, but have different prognosis.

JKSCT : Journal of The Korean Society of Clinical Toxicology